5 Medications That Commonly Cause Unwanted Weight Gain

If you're gaining weight while eating healthy and exercising, it's possible that your medication is to blame.

According to experts, this undesirable side effect of some prescription medications might aggravate the problem they're supposed to cure. Individuals with excessive blood pressure or arthritis.

Medications for diabetes. Type 2 diabetes patients are recommended to keep a healthy weight, although some diabetic medications might cause weight gain.

Beta-Blockers. According to Aaron Emmel, PharmD, these medicines are routinely used to treat hypertension.

SSRIs. Depression is treated with selective serotonin reuptake inhibitors, which raise the amount of the neurotransmitter serotonin in the brain.

Corticosteroids. Oral corticosteroids, such as prednisone, treat a wide range of illnesses, from asthma to arthritis.

Migraine medications. Weight gain is a side effect of some migraine prevention drugs, such as Inderal and Depakote.

Want
More Stories
Like This?

Image courtesy Pexels.com